# SDR 06FDEA03449

- Difficulty date: September 27, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,836 hours, 35,305 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR2 FLAP TRACK AFT MOUNT TAPERED SHIM CORRODED REMOVED CORROSION FOUND OUT OF LIMITS  REMOVED .035 FROM ORG MAT .045 REMAINING  MAT .010 IAW   SRM   57-10-6 AND 57-10-1 FIG 1 FABERICATED NEW SHIM ON MAE TRAVLER T6/ 631803.
